# SDR SWAA2025061079455

- Difficulty date: June 7, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 69,379 hours, 41,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMERGENCY LIGHT IS OUT<[01] R1 DOOR EXTERIOR EMERGENCY LGHT LAMP REPLACED PER AMM 33-51-04 AND OPS CHECK GOOD.
